MathSciNet Relay Station
MathSciNet bibliographic data
MR1861387 (2002i:60133) 60J10
León, Carlos A. Maximum asymptotic variance of sums of finite Markov chains. Statist. Probab. Lett. 54 (2001), no. 4, 413–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement